The Dirichlet Problem with Laplacian with Respect to a Measure in the Hilbert Space

  • Yu. V. Bogdanskii
  • Ya. Yu. Sanzharevskii

Abstract

We study the Dirichlet problem for a specified class of elliptic equations in a region of the Hilbert space consistent with a given Borel measure.
Published
25.06.2014
How to Cite
BogdanskiiY. V., and SanzharevskiiY. Y. “The Dirichlet Problem With Laplacian With Respect to a Measure in the Hilbert Space”. Ukrains’kyi Matematychnyi Zhurnal, Vol. 66, no. 6, June 2014, pp. 733–739, http://umj.imath.kiev.ua/index.php/umj/article/view/2174.
Section
Research articles